I’ve had ADHD my entire life. I am now 55, and 4 years ago I learned about Adderall as a treatment for my symptoms which had gotten more noticeable with age.
I began taking 10mg of Adderall and thought my life would be forever changed for the better.
I could think again… I had energy, I was happy, I could think and follow through on tasks and I even felt hope.
This was HUGE after a life of frustration trying to stick out desk jobs or jobs that I really wanted but could not succeed at due to lack of follow through.
Within two months, the dose went up to 15mg, and within 4 months, I was “chasing” the high.
I was at 25 mg twice a day, not sleeping, intense constant chatter.
I knew I was in trouble but spoke with my doctor and he said 50mg was an average dose.
I was uncomfortable with all the side effects and stopped cold turkey.
It took weeks to catch up on my sleep, my body weight bounced higher than it had ever been and on top of that, it took two years to stop craving the effects.
17 months ago, I landed a dream job and was quickly realizing that I’d better do something, or I would screw it up due to my lack of focus.
So 5 weeks ago, I went back on the Adderall. 10mg.
I split the tablet in 1/2 and took one at 6:00am and the second one no later then noon…
All was fantastic for 4 weeks! My job performance was off the charts and I was happy and feeling accomplished.
Last week, I noticed that my strategy was no longer working and I was going to have to up my dose…
But I was not sleeping again and had that strange tension in my jaw.
I was taking CBD oil at night to try and sleep but that only allowed fits of sleep because of the Adderall withdrawal, I maybe should have tried more CBD products as well from vendors such as Blessed CBD – buy CBD oil in UK. I have read a lot about CBD, and CBD based products, and I have learned a ton about them, for example, did you know heat, air, and light hinder the quality of CBD oil. There is a lot to learn about it, and there is so much more out there than just the CBD oils, there are even different ways to taking those oils, you’d be amazed what you can discover on a website like https://www.grasscity.com/dab-rigs.
So three days ago, I took only the 6:00am dose and stopped for the holiday weekend… And well…
The fact that I’m on this website writing my story should tell you how it is going.
I thought I had the flu until a few hours ago, when I noticed the thoughts of despair return.
I thought it was circumstances, because I was too sick to go celebrate the 4th of July with my friends and family. so I am home alone…
But as I noticed the chills and increased desire to eat. it clicked that I was experiencing a Adderall withdrawal.
The feeling of total disconnect are present as are my thoughts of uselessness… I’m fighting off a wicked dive into the darkness of hopelessness.
This drug works… It solved sooooo many of my professional challenges much better than any herb, therapy, meditation, workout, yoga, diet … I’ve tried them all.
Before Adderall, I kept being put on antidepressants because ADHD can destroy a life. The lack of complete thoughts lead to a compulsive nature that can leave deep dark spaces in the thinking patterns.
So… Though I’ve not abused this drug, I’m deeply impacted by its gift and its destruction in my life, and it sounds like I am not alone.
I believe that ADHD can be a gift for a life that finds a way to use its purpose.
For me… It feels like a future riddled with demolished hope.
If anyone out there reads this perhaps you will know of a safe herb that can help.
If I have any words of advice … I’d say to those folks who are truly dealing with ADHD or any of its “buddies”… That it might be best to not start on any ADHD drug …
After all… If u don’t know what u r missing perhaps u won’t feel desperation when having to stop using it.
For me… I suspect I’ll start back on the 1/2 tablet tomorrow morning when I get back to my office…
I’ll start back up with the promises that I know I won’t keep, and within a month or so, I’ll make another attempt to take a break and I’ll be right back here again.
I hope this helps someone…